Wednesday, April 04, 2007

Psycho...

...somatic. That is what I am today. Because I've decided to go back to school, I've had to get those pesky shots again. Yes, it's been 10 years since I've had them done...except for the TB test...which was 3 1/2 years ago...grrr...

So this is what they did to me today:

Left arm: Tetanus shot and TB test
Right arm: Hep B sequence, #1 of 3. (Yep...that's right. I got two more coming to the right arm.)

Right now, my right arm hurts. That crazy needle went so deep into my arm that I think it came out the other side of my arm!!! I think the jaundice is kicking in, but that might just be the color of my skin since I desperately need some sun! In addition to that, the left side of my jaw is kinda tight. I'm guessing that it's the lock jaw kicking in.

Does anyone have a cure for the psychosomatic effects of shots? A placebo of some sort, perhaps?

3 comments:

ading (jan-holly) said...

pidge got a shot that day too, in the butt. you're welcome.

dopey said...

yay for shots.

dopey said...

and yay for your blog. :)